# SDR 97ZZZX2600

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864PA
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 075
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 312101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SERVICE CHECK, FOUND R-3 AND R-4 EMERGENCY LIGHT BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED R-3 AND R-4 BATTERY PACKS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
